# SDR SWAA2022111670605

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 55,641 hours, 33,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLEWAY PHOTOLUMINESCENCE STRIP IS COMING LOOSE NEXT TO FORWARD LEFT WINDSCREEN WHERE AISLEWAY CARPET MEETS THE FORWARD GALLEY MAT. / [01] CLEANED AREA UNDER STRIP AND RE-ADHERED AS REQUIRED. RE-SEALED MOON MAT. REF AMM 33-51-15.
